# SDR CALA2024070500144

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999FAL
- Aircraft time: 42,848 hours, 15,064 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRD STRIKE ON TAKEOFF APPROX 500FT RIGHT WING AND FUSELAGE 2.  ACP BIRDSTRIKE INSPECTION, FOUND BIRD STRIKES ON RH AND LH OB WING LE AND SCIMITAR, NOSE RADOME AND ONE ABOVE FLIGHT DECK WINDOWS, CLEANED SURFACES, NO DAMAGE TO AIRCRAFT STRUCTURE WAS FOUND. OPENED RADOME AND ACP VISUAL INSP OF INTERIOR SURFACE, NO DAMAGE FOUND, CLOSED AND SECURED RADOME. ACP REF TO AMM'S TASK 53-52-00-400-801, AND TASK 05-51-18-210-801.
